# SDR DALA2016032502851

- Difficulty date: March 24, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 91,124 hours, 13,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FRAME AT BS 1263 AND S19R CORRODED.   FOUND CORROSION OUT OF ALLOWABLE LIMIT AND REPAIRED.
